# SDR AALA201605259003

- Difficulty date: May 13, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 64,319 hours, 23,790 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  LT ELEVATOR NR 6 HINGE, FITTING HAS EXCESSIVE PLAY AT STATION 5894 & RIB 13.  REPLACED NR 6 HINGE FITTING IAW AMM 55-16-42.
